MAUDE Adverse Event Report: PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 120002
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that the pneupac ventilator failed to give an oxygen output of 100%.No patient injury or complications were reported in relation to this event.
 
Event or Problem Description
Device evaluation completed and a follow upper report is in h10.Additional information no patient involvement.
 
Additional Manufacturer Narrative
Other, other text: investigation completed on a smiths ventilators|pneupac ventilators parapac complaint of not giving out 100 percent oxygen was not confirmed.When hooking up device it measured 100.1% on no airmix and 49% on airmix.The device physical condition revealed no damage, however the manometer is out of specification.No action taken as not fault found.The manometer was replaced.Installed sintered filter and orings as a pm.Performed pm testing, cleaned and affixed service label.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key11803186
Report Number3012307300-2021-04178
Device Sequence Number19673768
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public10610586045479
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120002
Device Catalogue Number120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1